MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC I7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC I7; INSTRUMENT, STEREOTAXIC
Model Number 9734060
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9733686, serial/lot #: (b)(4).The manufacturer representative went to the site to test the navigation system.The reported issue was not confirmed and no parts were replaced.The software logs were received for analysis and are under investigation at this time.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a sacroiliac and thoracolumbar procedure.It was reported that while navigating, the images flipped in the software and navigation was off.No other details were provided.Imaging was aborted causing less than an hour delay in the procedure.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
The software analysis was unable to determine the probable cause of the reported issue.If information is provided in the future, a supplemental report will be issued.

Brand Name
I7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9140074
Report Number1723170-2019-05059
Device Sequence Number19469752
Product Code HAW
UDI-Device Identifier00613994653482
UDI-Public00613994653482
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight111